# SDR COMA0260282

- Difficulty date: April 23, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 8,795 hours, 8,958 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Wire
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5966 LEFT ENGINE OIL PRESSURE WARNING.REPAIRED CHAFED WIRE AT OIL PRESSURE SWITCH.
